# SDR AALA20060710

- Difficulty date: September 19, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- System (JASC): 3397 · Light System Wiring
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY PATH LIGHTING FROM ROWS 1 TO 6 AND 25 TO 36 INOPERATIVE.  REPLACED BATTERY PACKS FOR INOPERATIVE EMERGENCY PATH LIGHTING FROM ROWS 1 TO 6 AND 25 TO 36.  SYSTEM GROUND CHECKED NORMAL OPERATION.
